# SDR DLL10971080

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY AISLE EMERG LT INOP.  REPLACED PWR SUPPLY, OPN NORMAL.
